Research ArticleOpen accessIn the abstractA NOVEL PRESSURIZED ZONAL MODEL USING THE MOMENTUM EQUATIONYao Yu, Ahmed Cherif MegriAmerican Journal of Engineering and Applied Sciences, Vol. 7, Issue 1 · 25 Mar 2014 · 8,570 accessesView PDFCite
79 articles for “finite number”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractENERGY PERFORMANCE IMPROVEMENT, FLOW BEHAVIOR AND HEAT TRANSFER INVESTIGATION IN A CIRCULAR TUBE WITH V-DOWNSTREAM DISCRETE BAFFLESWithada Jedsadaratanachai, Amnart BoonloiJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 23 Nov 2013 · 6,376 accessesView PDFCite
Research ArticleOpen accessIn the abstractENHANCEMENT AND COMPARISON OF ANT COLONY OPTIMIZATION FOR SOFTWARE RELIABILITY MODELSLatha Shanmugam, Lilly FlorenceJournal of Computer Science, Vol. 9, Issue 9 · 6 Aug 2013 · 6,561 accessesView PDFCite
Research ArticleOpen accessIn the abstractTraversal Algorithm for Complete CoverageKavitha Thiayagarajan, Coimbatore Ganeshsankar BalajiJournal of Computer Science, Vol. 8, Issue 12 · 15 Dec 2012 · 7,120 accessesView PDFCite
Research ArticleOpen accessIn the abstractEfficiency Analysis for Public Key Systems Based on Fractal FunctionsNadia M.G. AL-Saidi, Mohamad Rushdan Md. Said, Adil Mahmood AhmedJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 6,939 accessesView PDFCite
Research ArticleOpen accessIn the abstractStress Prediction in the Dynamic Compression Plate with Changing the Configuration of the Screw FixationBoonthum WongchaiJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 7,618 accessesView PDFCite
Research ArticleOpen accessIn the abstractTwo New Formulas for Generating Infinite Sets of Integer Numbers as a Sum of Two and Three Signed Cubic NumbersRand Alfaris, Hailiza KamarulhailiJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,069 accessesView PDFCite
Research ArticleOpen accessIn the abstractHybrid Connection Simulation Using Dynamic Nodal Numbering AlgorithmAlongkorn Lamom, Thaksin Thepchatri, Wanchai RivepiboonAmerican Journal of Applied Sciences, Vol. 7, Issue 8 · 31 Aug 2010 · 8,199 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server SystemPeter M. EllisJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractReflectivity of Reflectarrays Based on Dielectric SubstratesM. Y. Ismail, M. Inam, A. M.A. ZaidiAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 1 · 31 Mar 2010 · 8,628 accessesView PDFCite